# SDR CALA2010060800254

- Difficulty date: June 6, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 40,568 hours, 13,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, MAIN CABIN EMERGENCY EXIT SIGN ON CEILING AT 17 HAS BULB OUT.  RELAMPED MAIN CABIN EMERGENCY  EXIT SIGN ON CEILING AT 17; IAW B737 AMM 33-25-00; OPS CHECK GOOD; IAW B737 AMM 33-25-00.
